# SDR SWAA062075

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 33,801 hours, 28,301 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 10605
- Condition: Failed
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  NR 2 KRUEGER FLAP FULLY EXTENDED WITH FLAPS SELECTED UP.  REMOVED AND REPLACED NR 2 FLAP ACTUATOR.
